# SDR YENA20150530167

- Difficulty date: May 30, 2015
- Submitted: June 2, 2015
- Operation: Air carrier
- Aircraft: N529JB
- Make and model: Airbus A320-232
- Aircraft serial: 1610
- Aircraft time: 55,152 hours, 19,551 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 4362
- Condition: Failed
- Location: Emergency Lights
- Part time: 55,164 hours, 19,552 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT BETWEEN RT OVERWING EXIT WAS NOT ILLUMINATED.  R & R 12 WL EPSU IAW AMM 33-51-38-PB 401.  OPS TEST GOOD.
